# SDR IPXA2020081759180

- Difficulty date: August 3, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AED01123
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  R-3 DOOR JAMB LOWER WEB IS CRACKED AT STA. 1307 AND Z= -17.5.   REPAIRED CRACKED R-3 DOOR JAMB LOWER WEB AY STA. 1307 AND Z= -17.5 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
